# SDR 2008UALA05724

- Difficulty date: September 14, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 40,180 hours, 4,773 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 60 LEFT EMERGENCY LIGHT INOP.  SECURED CONNECTOR AT ASSY. OP CHECKS OKAY.
